# SDR QXEA0200643

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 985 hours, 821 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sense Line
- Condition: Broken
- Location: Fuel Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAT-RIGHT MAIN EJECTOR CAUTION MESSAGE AT 22,000 FEET DESCENDING, TANK AT 80 POUNDS INCREASED TO 220 POUNDS THEN DECREASED TO 70 POUNDS.  BOTH BOOST PUMPS WERE OPERATING.  REMOVED FUEL PANEL 611AB, FOUND PRIMARY EJECTOR SENSOR LINE BROKEN AT B-NUT.  REMOVED AND REPLACED SENSOR LINE WITH NEW.  CLOSED PANEL 611AB.  GROUND RAN BOTH ENGINES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
